# SDR CA060920001

- Difficulty date: September 17, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 36,524 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 2 Rgb
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DEPARTING THE CREW OBSERVED A CHIP LIGHT INDICATION ON NR 2 RGB. THE ENGINE WAS SHUT-DOWN AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND  CONTAMINATION ON THE RGB PLUG BELIEVED TO BE FROM THE STARTER SEAL. THE SEAL WAS REPLACED AND THE AIRCRAFT RUN AT HIGH POWER SETTING FOR 30 MINUTES WITH NO FURTHER INDICATION. (TC NR 20060920001)
